# SDR DALA2022090205909

- Difficulty date: August 31, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 132,617 hours, 19,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 178 EMERGENCY LIGHT IN CEILING ABOVE G22 INOP. CORRECTIVE ACTION: R/R BATT AND BATT CHARGER PER B767 AMM 33-51 (9292705)
